# SDR AU980742

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 639305
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, M
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE OIL TEMPERATURE VALVE FAILED.
